Results 1 to 5 of 5
Morphine withdrawal problems.
  1. #1
    James Hyde is offline New Member
    Join Date
    May 2007
    Posts
    2

    Default Morphine withdrawal problems.

    I am cutting down severely and quite quickly on my morphine, taken for pain relief over several years. I have been getting severe depression, breathing problems, panic attacks. The breathing problems have been the worst, making me feel as if I was suffocating though that symptom has improved as the dose was lowered (from 90mg twice daily plus oramorph to 50mg twice a day without any oramorph.) The panic attacks have seemed like claustrophobia. I would like to know from any one with experience of withdrawal just how long the problems last and if it would be better to simply stop taking the stuff rather than dragging the process out over a period of time. Just how bad does it get? Sorry if this is rather like a recent post of mine but I got only one reply, for which I was most grateful, likely due to the absense of a subject heading.

  2. #2
    Dave87666 is offline Member
    Join Date
    May 2007
    Location
    NJ
    Posts
    459

    Default

    I wouldnt go cold turkey it just plain SUCKS! If I were you I'd go to a Dr. that can prescribe you Suboxone...This stuff has really changed my life for the better(I am a recovering >>>>>> addict)...Suboxone will help you through the W/D of opiates,and also help you with the cravings.

  3. #3
    monkeyonmyback is offline New Member
    Join Date
    Mar 2008
    Posts
    1

    Default Cost of suboxone

    I am working through a long term morphine dependency. I looked into suboxone. The cost is more then I could bear. I have to pay for all my drugs. I was told by the pharmacy that it would be about $300 per week. So now I am in my first week of getting this monkey off my back.

  4. #4
    expopper is offline New Member
    Join Date
    Jul 2007
    Posts
    8

    Default To monkey

    I too was a morphine addict, I would inject 100 - 150 mg+ per day before quitting cold turkey. If you can make it 10 days to 2 weeks the symptoms you are describing should be greatly reduced to a much more tolerable level. I know its hard but its not impossible, im only 18 years old and ive been off for 6 months.


    Best of Luck

  5. #5
    nomorph4menow is offline New Member
    Join Date
    Feb 2009
    Posts
    1

    Default stopped the morphine

    hi would just like you to know your are not alone, i was on morphin for 4 years taking 450ml every day, had a bad prolapsed disk which the doc failed to do anything about more morphine is all he gave me as much as i wanted,but then went to a new doc got sent for an mri scan, only to be told they couldnt do anything as it wasnt bad enought to do an op, turns out it wasnt my scan he was looking at some sort of mix up bas****S .anways got a nother scan whiched showed the problem that was on a monday was on the op table monday afternoon pulled 2 disks out thats the good news, the doc the said i was to cut the morphine out, never gave me any advise but i was determend to get of it with or with out him it was with out him ii went threw hell i wont kid you but its well worth it inthe long run, i am of it now for 10 days im still not 100% but its better than being a zombi, i missed the first 3 1/2 years of my son growing up all because the looked at the wrong scan.
    but i was out with him today for a wee walk and i cant tell you what that felt like. was still shakin from the w/d but the fresh air and him walkin with me seamed to make it all go away. all i can say is stick to it it will get easyer
    sorry for ramblin, but if you need to talk at anytime im online every day all day well till my boy comes home at half 3.
    god bless and keep looking forward.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22